# SDR SWAA2021080540666

- Difficulty date: April 10, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 21,626 hours, 9,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140AF; BOTH SIDES; TOP SURFACE OF PANEL HAS CORROSION. / AFT CARGO FLOOR PNL # 140AF FOUND WITH 100% MATERIAL LOSS DUE TO CORROSION AND OUT OF LIMITS IAW SRM 53-00-53-1A-1. VERIFIED NEW PART EFFECTIVITY IAW AIPC 25-52-10-19 K619 ITEM #5. PANEL REPLACED ON SHELF AND INSTALLED ON CUSTOMER CARD # 624829 SA-M 5655 ACCOMPLISHMENT P/N# 453A2610-38 ATAG # WN0956
